# SDR HEEA967057

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bottle
- Part number: 206377010
- Condition: Defective
- Location: Emerg Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED WRAPPING FAILURE.  NOTE:  WHEN THE FLOAT BOTTLE ASSEMBLY IS DEPRESSURIZED  HEAR A LOUD CRACKING NOISE.  FURTHER MORE UPON INSPECTION OF THE CYLINDER;  NOTICED BULGES AND DEFORMATION OF THE LINER.  ON THIS CYLINDER . ALSO NOTICED CRACKSIN THE PAINT AS INDICATED BY THE RED MARKS.
